# SDR 9614029975

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACKS IN THE MAIN CABIN DOOR CUTOUT SKIN AT THE NR 3 AND NR 6 STOPS.  REPAIRED SKIN (P/N 5911406-7) PER EA 99-108568, -108569.
